# SDR PCAA9600298

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811AW
- Make and model: Dhav DHC8102
- Aircraft serial: 201
- System (JASC): 3350 · Emergency Lighting
- Part: Control Box
- Part number: 82410162005
- Condition: Failed
- Location: E/E Compt
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INTERMITTENTLY ILLUMINATE IN FLIGHT.  TROUBLESHOT AND FOUND EMERGENCY LIGHTS CONTROL BOX AT FAULT.  REMOVED AND REPLACED CONTROL BOX.  SYSTEM OPERATIONALLY CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
